| Catalog Number |
22000-B007T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris pump module smartsite texium infusion set was leaking the following information was received by the initial reporter with the following verbatim it was reported by customer that leaking from texium.
Additional Manufacturer Narrative
The customer returned a texium sample under (b)(4), that investigation was used for this investigation as well: one sample with a texium was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was pressurized at 30 psi for 10 minutes.No leak was observed.The customer complaint was unable to be replicated.Although we could not confirm the reported failure, a trend has been identified and actions have been initiated to investigate the texium leakage issue.Corrective actions taken during this investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.